# SDR C2XA10IA115

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 18,773 hours, 9,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520553003
- Condition: Dented
- Location: Fuselage
- Part time: 18,773 hours, 9,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING AIRCRAFT MOVE TWO DENTS ON THE LEFT FUSELAGE 1 CTR SKIN WAS REPORTED BETWEEN FRAMES 19 & 20, STRINGERS 11L AND 12L.  MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED SKIN, LEAK CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
